MathSciNet Relay Station
MathSciNet bibliographic data
MR2321191 93E15 (34D20 34F05 60J25)
Carkovs, Je.; Vernigora, I.; Yasinski, V. On stochastic stability of Markov dynamical systems. Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 155--164; translation in Theory Probab. Math. Statist. No. 75 (2007), 179–188
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement